Some inequalities of Hermite-Hadamard type for $r$-$\varphi$-preinvex functions

This article was withdraw by the arthors.

Authors

  • Wei-Dong Jiang
  • Da-Wei Niu
  • Feng Qi

DOI:

https://doi.org/10.5556/j.tkjm.45.2014.1261

Keywords:

Hermite-Hadamard integral inequality, convex function, $r$-$\varphi$-preinvex function, $\varphi$-preinvex function, inequality

Abstract

This article was withdraw by the arthors.

 

Author Biographies

Wei-Dong Jiang

Department of Information Engineering, Weihai Vocational University, Weihai City, Shandong Province, 264210, China.

Da-Wei Niu

College of Information and Business, Zhongyuan University of Technology, Zhengzhou City, Henan Province,450007, China.

Feng Qi

Department ofMathematics, College of Science, Tianjin Polytechnic University, Tianjin City, 300387, China

Published

2014-03-30

How to Cite

Jiang, W.-D., Niu, D.-W., & Qi, F. (2014). Some inequalities of Hermite-Hadamard type for $r$-$\varphi$-preinvex functions: This article was withdraw by the arthors. Tamkang Journal of Mathematics, 45(1), 31–38. https://doi.org/10.5556/j.tkjm.45.2014.1261

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>